Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Developable spaces and nearness structures
HTML articles powered by AMS MathViewer

by John W. Carlson PDF
Proc. Amer. Math. Soc. 78 (1980), 573-579 Request permission

Abstract:

Necessary and sufficient conditions on a nearness structure are provided for which the underlying topology is developable. It is also shown that a topology is developable if and only if it admits a compatible nearness structure with a countable base. Finally it is shown that a topological space is embeddable in a complete Moore space if and only if it admits a compatible nearness structure satisfying certain stated conditions. Moreover, the complete Moore space is homeomorphic to Herrlich’s completion of the space with the specified nearness structure.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E17, 54E30
  • Retrieve articles in all journals with MSC: 54E17, 54E30
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 573-579
  • MSC: Primary 54E17; Secondary 54E30
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0556635-6
  • MathSciNet review: 556635